# SDR DALA2022062304403

- Difficulty date: June 19, 2022
- Submitted: June 23, 2022
- Operation: Air carrier
- Aircraft: N6713Y
- Make and model: Boeing 757232
- Aircraft serial: 30777
- Aircraft time: 69,196 hours, 25,355 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Clamp
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6713 CORROSION WAS FOUND ON COUNTERSINK OF OPEN HOLES AT RH ENG DRAG FTG CLAMP-UP AS FOLLOWS: HOLE #1 AT 11 O CLOCK POSITION; HOLE #3 BTW 4 TO 6 AND 9 O CLOCK POSITION; HOLE #4 BTW 4 TO 5 O CLOCK POSITION; HOLE #5 AT 3 & 9 O CLOCK POSITION; HOLE #8 BTW 4 TO 6 O CLOCK POSITION; HOLE #10 AT 12 & 3 O CLOCK POSITION IN REF. CARD. CORRECTIVE ACTION: SUMMARY OF NRC 00227: COUNTERSINK OF OPEN HOLES AT RH ENG DRAG FTG CLAMP-UP HOLE #1, #3, #4, #5, #8 AND #10 WERE REPAIRED PER PRI 600069-14 REV 2 AND ER/A 600069-14AD REV. ORIG SECTION I PERMANENT REPAIR. (2285022)
